# SDR CA090811008

- Difficulty date: August 7, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 37D400479P101
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

HELICOPTER WAS ON A MISSION TO DO SOME SLINGING. WHILE THE ACFT WAS IN CRUISE IT WAS NOTED THAT THERE WAS AN FUEL ODOR IN THE CAB.  THE HELICOPTER LANDED AS SOON AS PRACTICAL.  ENGINEER DISCOVERED THAT THE FUEL/OIL COOLER OR FUEL/OIL HEAT EXCHANGER WAS LEAKING FUEL FROM THE NR 1 ENGINE.  THE FUEL/OIL COOLER WAS REPLACED WITH A SERVICEABLE UNIT.
